Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Fort Worth, TX

March 17, 2016Cooke County, Denton County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 8:35 AM CDT for Cooke County, Denton County, Wise County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 8:35 AM CDT (13:35 UTC)
Expired
Mar 17, 2016, 9:15 AM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cooke County, TX, Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 8:45 AM CDTHAIL 1.75Slidell, TXGOLFBALL SIZE HAIL IN SLIDELL
Mar 17, 8:50 AM CDTHAIL 1Sanger, TXQUARTER SIZE HAIL REPORTED IN SANGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS54 KFWD 171335
SVRFWD
TXC097-121-497-171415-
/O.NEW.KFWD.SV.W.0040.160317T1335Z-160317T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 AM CDT

* AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF KRUM...OR 11 MILES WEST OF SANGER...MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  DENTON...SANGER...KRUM...PILOT POINT...AUBREY...KRUGERVILLE...RAY ROBERTS
  PARK JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 469 AND 491.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3346 9694 3342 9694 3341 9685 3340 9683
      3336 9683 3329 9684 3320 9741 3336 9752
      3357 9714
TIME...MOT...LOC 1334Z 239DEG 42KT 3332 9737 

HAIL...1.00IN
WIND...<50MPH
 
$$

30
1 follow-up statement
979 
WWUS54 KFWD 171401
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 AM CDT THU MAR 17 2016

TXC097-121-497-171415-
/O.CON.KFWD.SV.W.0040.000000T0000Z-160317T1415Z/
WISE TX-DENTON TX-COOKE TX-
901 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN WISE...NORTHERN DENTON AND SOUTHEASTERN COOKE
COUNTIES...

AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAY ROBERTS
PARK JOHNSON BRANCH...OR 11 MILES NORTHEAST OF SANGER...MOVING
NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER...KRUM...PILOT POINT...AUBREY...KRUGERVILLE...RAY ROBERTS
PARK JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3346 9694 3342 9694 3341 9685 3340 9683
      3336 9683 3329 9684 3320 9741 3336 9752
      3357 9714
TIME...MOT...LOC 1401Z 239DEG 42KT 3348 9704 

HAIL...1.75IN
WIND...<50MPH
 
$$

66

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:40 AM CDT, 55 minutes earlier.

Area forecast discussion, Mar 17, 7:40 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT THU MAR 17 2016

.AVIATION...
/12Z TAFS/

PRIMARY CONCERN...TIMING PERIODS OF THUNDERSTORMS.

AN EAST-WEST FRONTAL BOUNDARY IS NEARLY STATIONARY SOUTH OF THE
I-20 CORRIDOR. COMANCHE...WACO...AND PALESTINE ARE IN THE HUMID
AIR JUST SOUTH OF THE FRONT. ALTHOUGH THE CROSS-BOUNDARY FLOW
HAS BEEN GENERALLY UNDER 20KTS OVERNIGHT...WITH CONSIDERABLE
INSTABILITY ABOVE THE FRONTAL INVERSION...THIS MOIST/WARM
ADVECTION HAS BEEN SUFFICIENT FOR A FEW STRONG/SEVERE STORMS.
THESE ARE AIDED BY A SHORTWAVE ALOFT...WHICH WILL CONTINUE TO AID
IN STORM MAINTENANCE THE REMAINDER OF THE MORNING...UNTIL IT
PASSES TO THE EAST. THE BULK OF THE ACTIVITY THIS AFTERNOON WILL
BE IN THE HUMID AIR SOUTH OF THE FRONT...WHERE WACO MAY SEE SOME
THUNDERSTORMS.

UPGLIDE ABOVE THE FRONTAL INVERSION THIS EVENING...COUPLED WITH
MOISTENING EASTERLY FLOW AT THE SURFACE...WILL RESULT IN
DETERIORATING CEILINGS/VISIBILITY THIS EVENING. FOR WACO...A
SIMILAR BUT DELAYED DETERIORATION IS EXPECTED IN THE WARM SECTOR.
THESE CONDITIONS WILL BE SLOW TO IMPROVE FRIDAY MORNING.

EXTENDED...
A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY. THUNDERSTORMS
MAY ACCOMPANY THE BOUNDARY...THE TIME FRAME FOR WHICH WILL BE
ASSESSED WITH SUBSEQUENT TAF ISSUANCES.

25

&&

.PREV DISCUSSION... /ISSUED 332 AM CDT THU MAR 17 2016/
ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE
NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR
THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID
LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF
A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM
BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED
INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS
WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN
OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS
MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A
THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN.

THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH
OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM
FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE
SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE
WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL
SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS
THE MISSISSIPPI VALLEY.

THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW
TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES
OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON
THE NORTH SIDE OF THE FRONT.

A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS
TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE
REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE
AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN
ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE
HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES
ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG
TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF
THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST.

COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK
SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY
EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST
COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING
SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND
WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S.

UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF
OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES
BACK TO THE AREA ABOUT A WEEK FROM TODAY.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  56  66  46  59 /  30  40  50  50  10
WACO, TX              73  59  71  47  60 /  50  40  50  60  20
PARIS, TX             69  51  64  43  58 /  30  40  50  50  10
DENTON, TX            66  53  63  43  58 /  30  40  50  50  10
MCKINNEY, TX          68  53  64  44  58 /  30  40  50  50  10
DALLAS, TX            68  57  66  46  59 /  30  40  50  50  10
TERRELL, TX           70  55  67  46  59 /  30  40  50  50  10
CORSICANA, TX         72  59  71  48  60 /  40  40  50  60  20
TEMPLE, TX            75  61  73  48  61 /  50  40  50  60  20
MINERAL WELLS, TX     66  54  63  42  58 /  40  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/30
Hazardous weather outlook, Mar 17, 5:25 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT THU MAR 17 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
525 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
MORNING THUNDERSTORMS WILL AFFECT AREAS MAINLY ALONG AND NORTH OF
THE I-20 CORRIDOR. THESE STORMS ARE NORTH OF A WARM FRONT AND WILL
REMAIN PRIMARILY ELEVATED. AS A RESULT...LARGE HAIL WILL BE THE
MAIN THREAT.

THIS AFTERNOON...THUNDERSTORMS WILL BE POSSIBLE REGIONWIDE...BUT
WILL PRIMARILY IMPACT AREAS SOUTH OF THE I-20 CORRIDOR. IN THE
HUMID AIR SOUTH OF THE FRONT...AVAILABLE INSTABILITY WILL ALLOW
FOR STRONG UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WILL BE
SURFACE-BASED...WHICH MEANS THERE IS ALSO A THREAT OF DAMAGING
WINDS. HOWEVER...INADEQUATE SHEAR SHOULD KEEP THE ACTIVITY LARGELY
UNORGANIZED...LIMITING THE AREAL EXTENT OF THE SEVERE WEATHER.

LATE TONIGHT INTO EARLY FRIDAY MORNING...THUNDERSTORMS MAY
REDEVELOP NORTH OF THE FRONT...IN AREAS GENERALLY ALONG AND NORTH
OF THE I-20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON
FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR THUNDERSTORMS.
INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE
WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS
ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM
CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN
AREAS SOUTH OF THE I-20 CORRIDOR.

25

In the hours before

Local storm report, Mar 17, 8:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             ALRLINGTON              32.73N  97.12W
03/17/2016  E1.50 INCH       TARRANT            TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL AT THE CORNER OF EARLE ST AND
            PERKINS RD IN ARLINGTON
Local storm report, Mar 17, 8:08 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     HAIL             ARLINGTON               32.73N  97.12W
03/17/2016  E1.75 INCH       TARRANT            TX   NWS EMPLOYEE

            GOLFBALL SIZE HAIL IN SOUTH ARLINGTON
Local storm report, Mar 17, 8:13 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             ARLINGTON               32.73N  97.12W
03/17/2016  E0.75 INCH       TARRANT            TX   LAW ENFORCEMENT

            DIME SIZE HAIL IN UTA CAMPUS
Local storm report, Mar 17, 8:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             FORT WORTH              32.75N  97.34W
03/17/2016  E2.00 INCH       TARRANT            TX   AMATEUR RADIO

            MEDSTAR HQ REPORTS 11 AMBULANCES TAKEN OUT OF SERVICE
            DUE TO HAIL DAMAGE WHILE IN FIELD. 12 MORE AT HQ DAMAGED
            AND OUT OF SERVICE. HAIL SIZE ESTIMATED AT AROUND 2
            INCHES
Local storm report, Mar 17, 8:29 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             GRAND PRAIRIE           32.75N  96.98W
03/17/2016  E0.88 INCH       DALLAS             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL 1 MILE EAST OF 360 AT CAMP WISDOM RD
Local storm report, Mar 17, 8:35 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             ARLINGTON               32.73N  97.12W
03/17/2016  E1.50 INCH       TARRANT            TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL AT EARLE AND PERKINS IN
            ARLINGTON

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young36 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto62 min
Mar 17, 3:22 AM CDTSpecial Weather StatementFWDParker38 min
Mar 17, 3:30 AM CDTSevere Thunderstorm WarningFWDParker30 min
Mar 17, 3:54 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Mar 17, 4:35 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant55 min
Mar 17, 4:41 AM CDTSpecial Weather StatementFWDWise49 min
Mar 17, 5:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman46 min
Mar 17, 5:19 AM CDTSpecial Weather StatementFWDJack, Wise41 min
Mar 17, 5:26 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise49 min
Mar 17, 5:38 AM CDTSpecial Weather StatementFWDMontague52 min
Mar 17, 5:43 AM CDTTornado WarningFWDParker21 min
Mar 17, 6:10 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min
Mar 17, 6:16 AM CDTSpecial Weather StatementFWDCooke44 min
Mar 17, 6:29 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Mar 17, 7:08 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant67 min
Mar 17, 7:45 AM CDTSpecial Weather StatementFWDWise45 min
Mar 17, 7:57 AM CDTSevere Thunderstorm WarningFWDWise63 min
Mar 17, 8:05 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant43 min
Mar 17, 8:39 AM CDTSevere Thunderstorm WarningFWDLamar36 min
Mar 17, 9:06 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson39 min
Mar 17, 9:09 AM CDTSpecial Weather StatementFWDDenton51 min
Mar 17, 9:19 AM CDTSevere Thunderstorm WarningFWDGrayson26 min
Mar 17, 9:26 AM CDTSpecial Weather StatementFWDDenton49 min
Mar 17, 9:31 AM CDTSevere Thunderstorm WarningFWDFannin59 min
Mar 17, 9:32 AM CDTSevere Thunderstorm WarningFWDCollin, Denton31 min
Mar 17, 9:38 AM CDTSevere Thunderstorm WarningFWDDenton52 min
Mar 17, 9:43 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Mar 17, 9:55 AM CDTSpecial Weather StatementFWDCooke35 min
Mar 17, 10:16 AM CDTSpecial Weather StatementFWDHunt44 min
Mar 17, 10:17 AM CDTSpecial Weather StatementFWDCollin43 min
Mar 17, 10:22 AM CDTSevere Thunderstorm WarningFWDCollin38 min
Mar 17, 10:28 AM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
Mar 17, 10:49 AM CDTSpecial Weather StatementFWDDelta, Hopkins41 min
Mar 17, 11:03 AM CDTSevere Thunderstorm WarningFWDCollin27 min
Mar 17, 11:09 AM CDTSevere Thunderstorm WarningFWDHopkins34 min
Mar 17, 11:44 AM CDTSpecial Weather StatementFWDHunt46 min
Mar 17, 11:50 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt40 min
Mar 17, 12:04 PM CDTSpecial Weather StatementFWDHenderson41 min
Mar 17, 12:29 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar46 min
Mar 17, 1:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.